Alert archive / Washington / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 7, NWS Pendleton, OR

July 12, 2012Columbia County, Washington

NWS Pendleton, OR issued this severe thunderstorm warning at Jul 12, 2012, 10:16 PM PDT for Columbia County, Washington. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2012, 10:16 PM PDT (05:16 UTC)
Expired
Jul 12, 2012, 11:15 PM PDT
In force
59 min
Issued by
NWS Pendleton, OR
Area
Storm-based polygon

County Columbia County, WA

The radar

The Pendleton radar (KPDT), 103 km from the middle of the area, began a volume at 05:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 10:24 PM PDTHAIL 1.254 Se Dayton, WASPOTTER POSTED PHOTOS ON FACEBOOK OF HAIL THE SIZE OF HALF DOLLARS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 5.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2012-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2012-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3637 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WUUS56 KPDT 130516
SVRPDT
WAC013-130615-
/O.NEW.KPDT.SV.W.0007.120713T0516Z-120713T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1016 PM PDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTHEAST WASHINGTON...

* UNTIL 1115 PM PDT

* AT 1012 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES SOUTH OF
  DAYTON...OR 18 MILES NORTHEAST OF WALLA WALLA...AND MOVING
  NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DELANEY

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IF YOU EXPERIENCE SEVERE WEATHER PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN PENDLETON AT 1...8...0...0...2...4...0...4...5...2...7.

LAT...LON 4605 11779 4614 11800 4621 11800 4621 11812
      4629 11812 4630 11824 4659 11823 4656 11811
      4660 11803 4659 11790 4662 11786 4648 11785
      4648 11775 4635 11766 4633 11760
TIME...MOT...LOC 0516Z 207DEG 5KT 4622 11802

$$

MCW
2 follow-up statements
860 
WWUS56 KPDT 130548
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1048 PM PDT THU JUL 12 2012

WAC013-130615-
/O.CON.KPDT.SV.W.0007.000000T0000Z-120713T0615Z/
COLUMBIA WA-
1048 PM PDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM PDT
FOR NORTHERN COLUMBIA COUNTY...

AT 1042 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM  THIS STORM WAS LOCATED NEAR DAYTON...
OR 21 MILES NORTHEAST OF WALLA WALLA...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DELANEY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY. FOR
YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM PASSES.

&&

LAT...LON 4618 11770 4618 11785 4622 11795 4625 11803
      4632 11807 4636 11813 4649 11805 4653 11803
      4656 11794 4659 11791 4659 11790 4662 11786
      4648 11785 4648 11775 4635 11766 4633 11760
TIME...MOT...LOC 0547Z 207DEG 5KT 4626 11799

$$

MCW
923 
WWUS56 KPDT 130610
SVSPDT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1110 PM PDT THU JUL 12 2012

WAC013-130618-
/O.EXP.KPDT.SV.W.0007.000000T0000Z-120713T0615Z/
COLUMBIA WA-
1110 PM PDT THU JUL 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLUMBIA COUNTY WILL
EXPIRE AT 1115 PM PDT...

THE LARGE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING 
IS MOVING OUT OF COLUMBIA COUNTY.  THE SEVERE THUNDERSTORM WARNING 
IS NO LONGER IN EFFECT.

LAT...LON 4618 11770 4618 11785 4622 11795 4625 11803
      4632 11807 4636 11813 4649 11805 4653 11803
      4656 11794 4659 11791 4659 11790 4662 11786
      4648 11785 4648 11775 4635 11766 4633 11760
TIME...MOT...LOC 0608Z 207DEG 5KT 4629 11797

$$

MCW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 8:17 PM PDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jul 12, 8:17 PM PDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
817 PM PDT THU JUL 12 2012

.UPDATE...A CLOSED LOW CENTERED NEAR ASTORIA, OREGON, WILL TRACK
ALMOST DUE EAST TONIGHT AND FRIDAY MORNING THEN WILL MEANDER
BETWEEN SEATTLE AND PORTLAND FRIDAY AND FRIDAY NIGHT. WHAT
EXACTLY TO EXPECT WITH THIS CLOSED CIRCULATION IS TRICKY. MOST OF
THE INSTABILITY WILL BE EAST-NORTHEAST OF THE PERIPHERY OF THE
LOW. THIS MEANS THAT THE EAST SLOPES OF THE WASHINGTON CASCADES
AND POSSIBLY THE KITTITAS AND YAKIMA VALLEYS WILL HAVE THE BEST
POTENTIAL FOR THUNDERSTORMS TONIGHT AND FRIDAY MORNING. BASED ON
THE AMOUNT OF SHEAR AND ELEVATED INSTABILITY...THERE COULD BE STRONG
UPDRAFTS FOR ORGANIZED CONVECTION IN THIS AREA. THE ONE NEGATING
FACTOR IS MOISTURE...AS IT DOESN'T APPEAR TO BE ENOUGH FOR A HIGH
CONFIDENCE OF SUPERCELL DEVELOPMENT. THERE IS A WAVE AHEAD OF THE
LOW THAT HAS BROUGHT ISOLATED THUNDERSTORMS TO THE WASHINGTON BLUE
MOUNTAINS AND FOOTHILLS THIS EVENING. ANOTHER UPDATE TO THE
FORECAST WAS TO ADD PATCHY SMOKE TO SOUTHEAST GRANT AND SOUTHERN
UNION AND WALLOWA COUNTY TONIGHT AND FRIDAY. VISIBLE SATELLITE AND
WEBCAMS SHOW SMOKE IN THESE AREAS ASSOCIATED WITH WILDFIRES IN
SOUTHEAST OREGON. FORECAST IS ON TRACK AND ONLY MINOR UPDATES WERE
MADE.  WISTER

&&

.PREV DISCUSSION... /ISSUED 130 PM PDT THU JUL 12 2012/

SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...SATELLITE IMAGERY
SHOWS A LOW PRESSURE SYSTEM SPINNING OFF THE WASHINGTON COAST. A
BAND OF MID AND HIGH LEVEL CLOUDS ARE CURRENTLY MOVING ACROSS THE
WESTERN PORTION OF THE FORECAST AREA. FURTHER EAST...A FEW CUMULUS
ARE BEGINNING TO DEVELOP OVER THE HIGHER TERRAIN. MOISTURE IS
LIMITED TODAY...AND EXPECT FEW IF ANY SHOWERS AND THE POTENTIAL
THUNDERSTORM OR TWO THIS AFTERNOON AND EVENING DUE TO THE HOT AND
UNSTABLE CONDITIONS ACROSS THE REGION. THE LOW BEGINS TO SHIFT
INLAND TONIGHT AND TOMORROW AND IS EXPECTED TO BE OVER THE AREA BY
SATURDAY. MODELS ARE INDICATING SOME CONVECTION DEVELOPMENT TONIGHT
OVER THE BASIN BEFORE MOVING IT NORTHWARD INTO CENTRAL AND NORTHERN
WASHINGTON BY FRIDAY MORNING. HAVE INCLUDED ISOLATED MENTION OF
SHOWERS AND THUNDERSTORMS IN THE BASIN EAST AND NORTHWARD TONIGHT.

FRIDAY WILL SEE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS AS
ANOTHER DISTURBANCE ROTATES AROUND THE LOW AND MOISTURE MOVES
NORTHWARD FROM THE DESERT SOUTHWEST. THE FORECAST CHALLENGE IS WHERE
THE STORMS WILL DEVELOP AND HOW MOIST THEY WILL BE AS THE FORECAST
AREA SITS IN BETWEEN THE BETTER STREAM OF MONSOON MOISTURE TO THE
EAST AND THE LOW TO THE WEST. HAVE KEPT THE MENTION OF THUNDERSTORMS
OUT OF THE COLUMBIA BASIN AS THERE WILL BE SOME MARINE AIR FILTERING
THROUGH THE COLUMBIA GORGE TODAY AND TONIGHT...LEAVING THE BETTER
CHANCES TOWARD THE NORTHEAST MOUNTAINS AND THE WASHINGTON EAST
SLOPES OF THE CASCADES. THIS PUSH OF MARINE AIR WILL ALSO LEAD TO
BREEZY CONDITIONS IN THE KITTITAS VALLEY AND COLUMBIA RIVER GORGE
TONIGHT AND TOMORROW.

ON SATURDAY THE LOW WILL BE OVER THE AREA FOR THE BEST CHANCE OF
SHOWERS AND THUNDERSTORMS. THE ATMOSPHERE WILL BE MOISTER AND THE
ATMOSPHERE WILL BE MORE UNSTABLE. THE SYSTEM AND BEST CHANCES FOR
THUNDERSTORMS WILL GRADUALLY SHIFT TO THE EAST OVERNIGHT SATURDAY.
DAYTIME TEMPERATURES WILL GRADUALLY DECREASE EACH DAY BUT WILL
REMAIN ABOVE NORMAL. DMH

LONG TERM...SUNDAY THROUGH WEDNESDAY...A CUTOFF LOW WILL MOVE
ACROSS EASTERN OREGON SUNDAY WITH WIDELY SCATTERED THUNDERSTORMS
SUNDAY MORNING...THEN CLEARING BEHIND IT DURING THE AFTERNOON AND
EVENING. ANOTHER LOW WILL DROP SOUTH INTO WESTERN WASHINGTON AND
OREGON MONDAY. THIS LOW WILL DRIFT NEAR THE COAST TUESDAY AND
WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS PIECES OF
ENERGY ROTATING AROUND THE LOW BREAK OFF AND MOVE ACROSS EASTERN
OREGON AND WASHINGTON. INSTABILITY IS BEST ON TUESDAY AFTERNOON AND
EVENING WHEN THUNDERSTORMS MAY OCCUR ANYWHERE IN THE CWA. MONDAY AND
WEDNESDAY THE INSTABILITY IS LIMITED TO THE NORTHEAST OREGON
MOUNTAINS AND ALONG THE CASCADES.  COONFIELD

AVIATION...0Z TAFS...VFR CONDITIONS TO PREVAIL AT ALL TAF SITES
FOR NEXT 24 HOURS. INCREASING SOUTHERLY FLOW WILL BRING HIGH LEVEL
MOISTURE TO EASTERN OREGON AND WASHINGTON. A FEW THUNDERSTORMS MAY
DEVELOP OVER SOUTH CENTRAL TO NORTHEAST OREGON THIS EVENING...BUT
THESE STORMS WILL NOT AFFECT ANY TAF SITES. WINDS AT KDLS WILL
DECREASE AT OVERNIGHT...THEN PICK UP AGAIN FRIDAY AFTERNOON.  76

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  63  94  65  90 /  10  20  20  30
ALW  68  94  70  90 /  10  20  20  30
PSC  67  98  69  93 /  20  20  10  30
YKM  63  95  67  91 /  20  30  10  30
HRI  65  96  67  91 /  10  20  10  30
ELN  63  98  65  90 /  20  30  20  30
RDM  54  90  55  89 /  10  10  10  20
LGD  59  89  60  87 /  20  20  30  30
GCD  60  91  59  90 /  10  20  20  30
DLS  64  91  66  89 /  10  20  10  30

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.

WA...NONE.

&&

THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

85
Hazardous weather outlook, Jul 12, 7:42 PM PDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
742 PM PDT THU JUL 12 2012

UPDATED FOR THUNDERSTORM COVERAGE AND REMOVING HEAT ADVISORY INFORMATION

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
131415-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
742 PM PDT THU JUL 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TONIGHT

THUNDERSTORMS
     EAST SLOPES OF THE WASHINGTON CASCADES, KITTITAS VALLEY,
     NORTHWEST BLUE MOUNTAINS OF WASHINGTON, NORTH CENTRAL OREGON,
     EAST SLOPES OF THE OREGON CASCADES, GRANDE RONDE VALLEY,
     WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF
     OREGON, NORTHERN BLUE MOUNTAINS OF OREGON, SOUTHERN BLUE
     MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY HIGHLANDS

ISOLATED THUNDERSTORMS CAN BE EXPECTED TONIGHT IN THE AREAS LISTED
ABOVE DUE TO AN INCREASE IN MID LEVEL MOISTURE AND INSTABILITY
AS AN UPPER LOW PRESSURE SYSTEM OFF THE COAST SLOWLY TRACKS
EASTWARD ACROSS WASHINGTON. THE MAIN IMPACT WITH THUNDERSTORMS
WILL BE GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS FRIDAY
     EAST SLOPES OF THE WASHINGTON CASCADES, SIMCOE HIGHLANDS,
     EASTERN COLUMBIA RIVER GORGE OF WASHINGTON, KITTITAS VALLEY,
     YAKIMA VALLEY, LOWER COLUMBIA BASIN OF WASHINGTON, FOOTHILLS
     OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE MOUNTAINS
     OF WASHINGTON, EASTERN COLUMBIA RIVER GORGE OF OREGON, EAST
     SLOPES OF THE OREGON CASCADES, LOWER COLUMBIA BASIN OF OREGON,
     GRANDE RONDE VALLEY, WALLOWA COUNTY, FOOTHILLS OF THE NORTHERN
     BLUE MOUNTAINS OF OREGON, NORTHERN BLUE MOUNTAINS OF OREGON,
     SOUTHERN BLUE MOUNTAINS OF OREGON, FOOTHILLS OF THE SOUTHERN
     BLUE MOUNTAINS OF OREGON, JOHN DAY BASIN, OCHOCO-JOHN DAY
     HIGHLANDS

THUNDERSTORMS SATURDAY
     ALL AREAS

THUNDERSTORMS SUNDAY
     FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON, NORTHWEST BLUE
     MOUNTAINS OF WASHINGTON, WALLOWA COUNTY, NORTHERN BLUE
     MOUNTAINS OF OREGON

THUNDERSTORMS TUESDAY
     EAST SLOPES OF THE WASHINGTON CASCADES

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE COMMON EACH DAY MAINLY
DURING THE AFTERNOONS AND EVENINGS AS A LOW PRESSURE SYSTEM MOVES
SLOWLY ACROSS THE REGION THIS WEEKEND AND THEN ANOTHER ONE EARLY
NEXT WEEK. THE AREAS LISTED ABOVE ARE LOCATIONS WHERE THUNDERSTORMS
WILL HAVE MORE COVERAGE THAN OTHER AREAS. SOME THUNDERSTORMS MAY
BECOME STRONG WITH HAIL...STRONG GUSTY WINDS AND BRIEF HEAVY
RAIN...THOUGH HEAVY RAIN WILL BE MAINLY DIRECTLY UNDER THE
THUNDERSTORM CELLS. THUNDERSTORMS MAY ALSO PRODUCE FREQUENT
DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THE NEXT SEVERAL DAYS DUE TO THUNDERSTORMS.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

In the hours before

Special weather statement, Jul 12, 10:06 PM PDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1006 PM PDT THU JUL 12 2012

WAZ029-030-130600-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON WA-NORTHWEST BLUE
MOUNTAINS WA-
1006 PM PDT THU JUL 12 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WALLA WALLA AND COLUMBIA
COUNTIES UNTIL 1100 PM PDT...

AT 1000 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTH OF DAYTON...OR 20 MILES NORTHEAST
OF WALLA WALLA...MOVING NORTH AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4600 11784 4603 11832 4656 11829 4655 11825
      4659 11823 4656 11811 4660 11803 4659 11790
      4663 11786 4648 11785 4648 11775 4644 11770
      4635 11766 4633 11761
TIME...MOT...LOC 0506Z 192DEG 16KT 4627 11800

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 10:06 PM PDTSpecial Weather StatementPDTColumbia54 min
Jul 13, 12:39 PM PDTRed Flag WarningPDTClark, Cowlitz, Skamania44 hr

Nearby

Severe Thunderstorm Warnings in Washington, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.